# SDR DALA2022020700780

- Difficulty date: January 28, 2022
- Submitted: February 7, 2022
- Operation: Air carrier
- Aircraft: N367NW
- Make and model: Airbus A320-212
- Aircraft serial: 988
- Aircraft time: 66,655 hours, 30,778 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3267 CORROSION INTERCONNECTING STRUT IB FLAP LOC. INTERNAL AREA OF ACTUATING ROD ON RH WING. CORRECTIVE ACTION: R/R STRUT PER A320 AMM 27-51-44. (2102550)
